Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 259–260 | Cite as

Nivolumab/pembrolizumab

Various toxicities: 5 case reports
Case report
  • 7 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, five patients (four women and one man) aged 64−73 years, including an elderly man [exact age at reaction onset not stated] were described, of whom four patients developed myasthenia gravis, optic neuritis or cardiotoxicities, including myocarditis, following treatment with nivolumab or pembrolizumab. The remaining patient developed cardiotoxicities including myocarditis and acute myasthenia crisis following off-label treatment with pembrolizumab for malignant mesothelioma [not all routes, dosages, times to reactions onsets and outcomes stated].

Case 1: A 73-year-old man, who had stage-III malignant mesothelioma (mixed epithelioid, sarcomatoid, and desmoplatstic types), received one dose of off-label IV pembrolizumab infusion 200mg due to disease progression....

Reference

  1. Agrawal N, et al. Cardiac Toxicity Associated with Immune Checkpoint Inhibitors: Case Series and Review of the Literature. Case Reports in Oncology 12: 260-276, No. 1, 2019. Available from: URL: http://doi.org/10.1159/000498985 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations